# SDR UPS01436835

- Difficulty date: September 6, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE BS 2231, ONE EA FASTENER HOLE CRACK REVEALED AT STR 25R ON CHORD AREA RUNNING FWD LOWER THRU THICKNESS DETAIL PLEASE REFER ATT DRAWING. THE CHORD AREA REPAIRED AS PER RS R53-62-34682.
